advertisement
Question
Posted by: Viv | 2010-02-21

menstrual problems

Dear Doc

It''s been 4months since I''ve stopped using concraceptives(nuristerate) and I only had my period in the third month,of which a lot of people said it was normal.My problem now is that since havin the periods my cycle seems to be irregular as I am still menstruating but the flow is very light,this is the second week in one month.Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010-02-23

This is normal.

Best wishes

Reply to gynaedoc
Posted by: lihle | 2010-02-22

Hi Elize, you are not alone, I didn''t have periods last year october-december and on the 19th of January I started menstruating. It started very light but two weeks back they became so heavy with huge clots. This is not the first time ever since I was 15years old. I went to the doctor 4 times and he told me he doesn''t see anything, I ever used any contraception since am not sexually active. I have lost hope.

Reply to lihle
Posted by: elizabeth | 2010-02-22

my problem is that I did not have my periods for 4 months.My cycle started again but the problem is that my flow is now too heavy and I have lots of clots comming out , I have been menstruating for 11 days is this normal. Do you mybe have an idea of what is rong with me.

Reply to elizabeth

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement